MathSciNet Relay Station
MathSciNet bibliographic data
MR376967 (51 #13142) 22E45
Scull, Sidney C. Spectra in representations of semisimple Lie group. Proc. Amer. Math. Soc. 41 (1973), 287–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement